# SDR R61A201207030360

- Difficulty date: July 3, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003922001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE WORKED DMI 344190/1 TICKET/CONTROL#06429, DENT ON LEFT FORWARD FUSELAGE BY ADSP NR 1.  MAINTENANCE REMOVED DAMAGED AREA BY CUTOUT IAW ETD 2012-190-009748.  MAINTENANCE INSTALLED FABRICATED DOUBLER AND FILLER IAW ETD 2012-190-009748.  FABRICATED DOUBLER FROM 2024T3, AND FILLER FROM 2024T3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
